# SDR IPXA10562663

- Difficulty date: September 2, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A402H
- Condition: Damaged
- Location: Bs 1200-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SECT 46, MAIN DECK FLOOR STRUCTURE, FLOORBOARD AT BS 1200-1320, LBL 25-45 HAS MISSING INSERTS AT BS 1220, AND BS 1250, LBL 44.    FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692-G.
